# SDR AWXA200700863

- Difficulty date: July 9, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5962604, CORROSION ON CABIN FLOORBOARD 222FF, BS 709/FR 16 - BS 808/FR 20, -Y1292 TO -Y1732.  REPLACED CABIN SEAT TRACK, BS 1430/FR 36 - BS 1650/FR 41, -Y765 IAW AWA TASK CARD C1C53302.
